MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC KYPHON HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY

MEDTRONIC SOFAMOR DANEK USA, INC KYPHON HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY
Catalog Number C01A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported via clinical study that the patient underwent cementoplasty.Intra-op, cement extravasation was found at the superior disc space and inferior disc space.This cement extravasation was found not be extruded by more than 15 mm; and hence, was determined not to be clinically significant.

Brand Name
KYPHON HV-R BONE CEMENT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key9424555
Report Number1030489-2019-01384
Device Sequence Number11375167
Product Code NDN
UDI-Device Identifier00643169097865
UDI-Public00643169097865
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue NumberC01A
Device Lot NumberEL70149
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight66